# SDR CA981113005

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Mlg
- Part time: 14,692 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR DOWN SELECTION, THERE WERE 3 GREEN AND 3 RED AND A GEAR HANDLE LIGHT.  PSEU REPLACED.
